Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 31, 2011, 6:32 AM EDT for 5 counties in Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2011, 6:32 AM EDT (10:32 UTC)
- Expired
- Mar 31, 2011, 7:15 AM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 122 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:00 AM EDT | HAIL 1 | Melrose, FL | A CONVENIENT STORE CLERK ALONG STATE ROAD 26 REPORTED HAIL AROUND 1 INCH IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 6:00 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
146
WUUS52 KJAX 311032
SVRJAX
FLC001-007-019-083-107-311115-
/O.NEW.KJAX.SV.W.0017.110331T1032Z-110331T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 AM EDT THU MAR 31 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALACHUA COUNTY IN NORTHERN FLORIDA
SOUTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA
SOUTHWESTERN CLAY COUNTY IN NORTHEAST FLORIDA
NORTHWESTERN MARION COUNTY IN NORTHERN FLORIDA
NORTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
* UNTIL 715 AM EDT
* AT 632 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES SOUTHWEST OF ROCHELLE...OR 10 MILES SOUTH OF
GAINESVILLE...AND MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAINESVILLE...ROCHELLE...GAINESVILLE AIRPORT...NEWNANS LAKE...
ORANGE HEIGHTS...MELROSE...LAKE GENEVA...FLORAHOME AND KINGSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR PORTIONS OF NORTHEASTERN FLORIDA.
&&
LAT...LON 2944 8241 2948 8241 2947 8255 2948 8256
2953 8256 2954 8261 3003 8200 2973 8171
2938 8240
TIME...MOT...LOC 1032Z 235DEG 47KT 2954 8234
$$
SHASHY3 follow-up statements
632
WWUS52 KJAX 311050
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 AM EDT THU MAR 31 2011
FLC083-311100-
/O.CAN.KJAX.SV.W.0017.000000T0000Z-110331T1115Z/
MARION FL-
650 AM EDT THU MAR 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2949 8220 2954 8229 2960 8237 2970 8234
3001 8200 2973 8171
TIME...MOT...LOC 1050Z 236DEG 45KT 2965 8213
$$
FLC001-007-019-107-311115-
/O.CON.KJAX.SV.W.0017.000000T0000Z-110331T1115Z/
ALACHUA FL-BRADFORD FL-CLAY FL-PUTNAM FL-
650 AM EDT THU MAR 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR NORTHWESTERN PUTNAM...SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD
AND EASTERN ALACHUA COUNTIES...
AT 650 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GROVE PARK...OR 9 MILES SOUTHWEST OF MELROSE...MOVING NORTHEAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE
HEIGHTS...WALDO...MELROSE...HAMPTON...KEYSTONE HEIGHTS...LAKE
GENEVA...PUTNAM HALL...FLORAHOME...KINGSLEY AND CARRAWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
&&
LAT...LON 2949 8220 2954 8229 2960 8237 2970 8234
3001 8200 2973 8171
TIME...MOT...LOC 1050Z 236DEG 45KT 2965 8213
$$
SHASHY754
WWUS52 KJAX 311107
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
707 AM EDT THU MAR 31 2011
FLC001-007-311116-
/O.CAN.KJAX.SV.W.0017.000000T0000Z-110331T1115Z/
ALACHUA FL-BRADFORD FL-
707 AM EDT THU MAR 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRADFORD AND
EASTERN ALACHUA COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR PORTIONS OF NORTHEASTERN FLORIDA.
LAT...LON 2964 8191 2976 8202 2976 8203 2989 8187
2973 8171
TIME...MOT...LOC 1106Z 238DEG 45KT 2980 8182
$$
FLC019-107-311115-
/O.CON.KJAX.SV.W.0017.000000T0000Z-110331T1115Z/
CLAY FL-PUTNAM FL-
707 AM EDT THU MAR 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR NORTHERN PUTNAM AND SOUTHERN CLAY COUNTIES...
AT 706 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PUTNAM HALL...OR 8 MILES EAST OF
MELROSE...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
&&
LAT...LON 2964 8191 2976 8202 2976 8203 2989 8187
2973 8171
TIME...MOT...LOC 1106Z 238DEG 45KT 2980 8182
$$
ZAPPE036
WWUS52 KJAX 311113
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 AM EDT THU MAR 31 2011
FLC019-107-311123-
/O.EXP.KJAX.SV.W.0017.000000T0000Z-110331T1115Z/
CLAY FL-PUTNAM FL-
713 AM EDT THU MAR 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM AND SOUTHERN
CLAY COUNTIES WILL EXPIRE AT 715 AM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR PORTIONS OF NORTHEASTERN FLORIDA.
LAT...LON 2964 8191 2976 8202 2976 8203 2989 8187
2973 8171
TIME...MOT...LOC 1113Z 238DEG 45KT 2984 8173
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:20 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Mar 31, 4:20 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 420 AM EDT THU MAR 31 2011 ...WIDESPREAD RAIN TODAY... ...SLIGHT RISK OF SOME SEVERE STORMS OVER NORTHEAST FLORIDA THROUGH MID AFTERNOON... .SYNOPSIS...A COLD FRONT EXTENDS FROM A WEAK 1007 MB LOW IN CENTRAL GA TO WRN FL PANHANDLE TO THE CENTRAL GULF. A 1006 MB LOW PRES SYSTEM APPEARS TO BE FORMING OVER THE NE GULF OF MEXICO AHEAD OF THE FRONT. BROAD MID/UPPER TROUGH IS OVER THE CENTRAL CONUS WITH A VORT MAX DROPPING INTO BASE OF TROUGH OVER THE LOWER/MID MS VALLEY. WIDESPREAD LOW CLOUDS ARE OVER MUCH OF THE SE CONUS INTO NRN FL. MULTILAYERED CLOUDS OVER IN FL PENINSULA WITH WIDESPREAD RAIN FROM YESTERDAY OVER CENTRAL FL ATTM. MODELS INDICATE LLVL FLOW WILL BACK OVER NRN FL IN RESPONSE TO DIGGING SHORTWAVE TROUGH WHICH WILL BRING ADDITIONAL MOISTURE AND INSTABILITY INTO OUR CWA FROM THE GULF OF MEXICO BY 12Z-15Z TODAY. NE GULF IS IN RRQ OF AN 130-140 KT UPPER LEVEL JET THAT'S ACROSS GA ATTM. ALREADY...WE ARE SEEING A RELATIVELY NARROW/LONG BAND OF DEEP CONVECTION ORIENTED SW TO NE OVER THE GULF OF MEXICO AT 08Z. .SHORT TERM... TODAY...THE 1006 MB LOW PRES IN THE NE GULF WILL DEEPEN GRADUALLY AND MOVE ACROSS APALACHEE BAY...SE GA AND THEN OFF THE SE U.S. COAST BY EARLY THIS EVENING. CONFIDENCE IS HIGH THAT DEEP LAYER MOISTURE WILL COMBINE WITH EXCELLENT ISENTROPIC UPGLIDE TO PRODUCE WIDESPREAD SHOWERS WITH EMBEDDED TSTMS. BEST INSTABILITY WILL INITIALLY BE OVER THE SW ZONES AND THEN NEWD TOWARD THE COAST DURING THE DAY. BULK SHEAR VALUES WILL BE QUITE HIGH...IN EXCESS OF 65 KT. THIS WILL FAVOR STORM ORGANIZATION AND THUS SEVERE STORM DEVELOPMENT WITH DAMAGING WIND POTENTIAL...HAIL AND PERHAPS AN ISOLD TORNADO. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE ZONES AND HWO. WSW WINDS EXPECTED TO BE GUSTY AT TIMES AROUND 15-20 MPH. TONIGHT...COLD FRONT MOVES WELL E OF THE AREA TAKING BEST LIFT AND MOISTURE MOVE OFF THE COAST IN THE EVENING. ISOLD CONVECTION POSSIBLE OVER THE EXTREME SE ZONES BEFORE 10 PM. TEMPS EXPECTED TO FALL INTO MID-UPPER 40S WITH CLEARING SKIES OVERNIGHT. FRIDAY...MID-UPPER TROUGH DOMINATES THE FORECAST AREA WITH PREVAILING FLOW MAINLY WLY. SOME WRAP AROUND CLOUDS OVER SRN GA BUT NO PRECIP EXCEPTED. TEMPS NEAR NORMAL WITH MOSTLY CLEAR TO PARTLY CLOUDY SKIES. GUSTY WINDS WLY WINDS AGAIN NEAR 15-20 MPH SUSTAINED WITH GUSTS OF 30-35 MPH LIKELY. FRI NIGHT...A SECONDARY COLD FRONT WILL PUSH THROUGH FROM THE NW WITH A W TO NW FLOW EXPECTED BUT NOT AS COOL DUE TO LLVL MIXING. SATURDAY...DEEPER NWLY FLOW AND PARTLY CLOUDY WITH A BREEZY W TO NW WIND. WENT WITH SLIGHTLY COOLER GUIDANCE DUE TO WINDS. SOME INDICATIONS OF PRECIP OVER THE N ZONES ASSOCD WITH SHORTWAVE TROUGH ON BACK SIDE OF MID/UPPER TROUGH BUT THE RELATIVELY DRY AIRMASS SUGGESTS STAYING BELOW MENTIONABLE POPS ATTM. MAX TEMPS EXPECTED IN UPPER 70S TO NEAR 80 AS HEIGHTS RISE. .LONG TERM...SUN-WED. BROAD MID-UPPER RIDGE BEGINS THE EXTDD PERIOD WHICH THEN PROGRESSES EWD IN RESPONSE TO A FAIRLY STRONG 500 MB LOW MOVING INTO THE FOUR CORNERS. THIS LATTER SYSTEM WILL PROGRESS DOWNSTREAM FAIRLY QUICKLY. OUR CWA WILL BE IN FAIRLY DEEP S-SW FLOW BY MON. ASSOCD LOW PRES OVER CENTRAL CONUS AND ATTENDANT COLD FRONT WILL TRAIL DOWN INTO TX BY LATE MON/MON NIGHT. SHOULD SEE MAX TEMPS IN LOWER AND MID 80S READINGS EASILY SUN AND MON. WARMEST TEMPS MAY BE MON WITH SOME UPPER 80S POSSIBLE. MODELS IN FAIR AGREEMENT COLD FRONT WILL MOVE INTO THE CWA LATE TUE/EARLY WED THOUGH ECMWF MODEL IS ABOUT 6-12 HRS FASTER. THEY ARE ALSO IN AGREEMENT OF A QUICK SHOT OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG GIVEN LIKELIHOOD OF MID 60 DEWPOINTS AND MOD TO STRONG 850 MB JET. WILL ADDRESS THIS IN THE NEXT HWO. HIGH PRES EXPECTED TO BUILD IN WITH DRY/COOL AIRMASS EXPECTED MID WEEK. && .AVIATION...IFR CONDITIONS HAVE REDEVELOPED AT THE TERMINALS... AND CEILINGS HAVE BEEN UP AND DOWN ALL NIGHT. RAIN IS STARTING TO MOVE INTO THE AREA FROM THE SOUTHWEST...AND THUNDERSTORMS ARE LIKELY AT THE TERMINALS LATER ON THIS AFTERNOON AND DURING THE AFTERNOON. && .MARINE...SMALL CRAFT EXERCISE CAUTION FOR THE OFFSHORE WATERS THIS MORNING. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 45 73 50 / 60 10 10 10 SSI 73 50 69 55 / 80 10 0 0 JAX 77 48 76 52 / 80 10 10 10 SGJ 76 54 76 57 / 90 10 10 10 GNV 77 49 77 52 / 80 10 10 10 OCF 78 50 78 52 / 90 10 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/PRESNALL
Hazardous weather outlook, Mar 31, 6:25 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 625 AM EDT THU MAR 31 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010845- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 625 AM EDT THU MAR 31 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH UNTIL 1 PM TODAY FOR MARION...PUTNAM AND FLAGLER COUNTIES... ...SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE FORECAST AREA TODAY... AN AREA OF LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO EARLY THIS MORNING WILL MOVE QUICKLY NORTHEAST OVER SOUTHEAST GEORGIA AND THEN TO THE CAROLINA COAST IN THE EVENING. THIS LOW PRESSURE SYSTEM AND AN APPROACHING COLD FRONT WILL HELP PRODUCE WIDESPREAD SHOWERS AND SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. STORMS WILL MOVE EAST AROUND 40 MPH. THIS SYSTEM WILL ALSO PRODUCE A SLIGHT RISK OF SEVERE STORMS OVER NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA. THE MAIN CONCERNS WILL BE DAMAGING WINDS...HAIL...AND LOCALLY HEAVY RAINFALL...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT AS WELL. LOCALLY HEAVY RAINFALL POTENTIAL IS EXPECTED MAINLY SOUTH OF A ST AUGUSTINE TO GAINESVILLE LINE. THE COLD FRONT WILL MOVE OFF THE COAST TONIGHT WITH THE SEVERE WEATHER THREAT ENDING. AREAS OF FOG ARE EXPECTED EARLY THIS MORNING WITH VISIBILITIES BELOW 1 MILE AT TIMES...ESPECIALLY OVER SOUTHEAST GEORGIA. MOTORISTS SHOULD USE CAUTION WHILE DRIVING THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... WINDY CONDITIONS MAY DEVELOP ON FRIDAY AND SATURDAY AFTERNOONS WITH GUSTS UP TO 30 TO 35 MPH AT TIMES. A COLD FRONT IS EXPECTED TO SWEEP ACROSS THE AREA ON TUESDAY. THERE IS A POTENTIAL FOR SOME STRONG STORMS WITH THIS COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND...HAIL OF ANY SIZE AND FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Mar 31, 6:20 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 AM EDT THU MAR 31 2011
FLZ036-040-311100-
ALACHUA-MARION-
620 AM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 700 AM EDT...
AT 619 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 12 MILES SOUTHWEST OF ARCHER...OR 6 MILES
SOUTHEAST OF BRONSON...MOVING NORTHEAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND ARCHER...LOWELL...
FLEMINGTON...REDDICK...MICANOPY...MCINTOSH...CROSS CREEK...
CITRA...ROCHELLE AND LOCHLOOSA THROUGH 700 AM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS UP TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR A PORTION OF NORTHEASTERN FLORIDA.
LAT...LON 2948 8241 2947 8255 2948 8256 2953 8256
2954 8262 2954 8263 2970 8207 2951 8205
2948 8205 2948 8204 2924 8201 2923 8240
TIME...MOT...LOC 1019Z 238DEG 41KT 2941 8253
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:20 AM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Mar 31, 6:58 AM EDT | Special Marine Warning | JAX | 110 min | |
| Mar 31, 7:03 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 14 min |
| Mar 31, 7:11 AM EDT | Special Weather Statement | JAX | Saint Johns | 49 min |
| Mar 31, 7:18 AM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Mar 31, 7:22 AM EDT | Special Marine Warning | JAX | 28 min | |
| Mar 31, 7:37 AM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 12 min |
| Mar 31, 7:53 AM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Mar 31, 8:07 AM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 39 min |
| Mar 31, 8:13 AM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Mar 31, 8:33 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia | 27 min |
| Mar 31, 8:45 AM EDT | Special Weather Statement | JAX | Bradford, Union | 30 min |
| Mar 31, 8:55 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 35 min |
| Mar 31, 9:25 AM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Mar 31, 9:51 AM EDT | Special Weather Statement | JAX | Lake | 24 min |
| Mar 31, 9:58 AM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Mar 31, 10:02 AM EDT | Special Weather Statement | JAX | Alachua | 28 min |
| Mar 31, 10:25 AM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Mar 31, 10:38 AM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Mar 31, 10:44 AM EDT | Special Marine Warning | JAX | 43 min | |
| Mar 31, 10:50 AM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Mar 31, 11:26 AM EDT | Special Marine Warning | JAX | 67 min | |
| Mar 31, 12:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Mar 31, 12:58 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 21 min |
| Mar 31, 1:39 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Mar 31, 2:17 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| Mar 31, 2:30 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 31, 2:49 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
| Mar 31, 2:52 PM EDT | Small Craft Advisory for Winds | JAX | 7 hr | |
| Mar 31, 5:30 PM EDT | Special Marine Warning | JAX | 60 min | |
| Mar 31, 7:09 PM EDT | Special Marine Warning | JAX | 66 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.